On Darboux solutions of the Euler's equation.

J. Smital

Aequationes mathematicae (1989)

  • Volume: 37, Issue: 2-3, page 279-281
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Smital, J.. "On Darboux solutions of the Euler's equation.." Aequationes mathematicae 37.2-3 (1989): 279-281. <http://eudml.org/doc/137306>.

author = {Smital, J.},
journal = {Aequationes mathematicae},
keywords = {Darboux solutions; Euler functional equation},
number = {2-3},
pages = {279-281},
title = {On Darboux solutions of the Euler's equation.},
url = {http://eudml.org/doc/137306},
volume = {37},
year = {1989},

AU - Smital, J.
TI - On Darboux solutions of the Euler's equation.
JO - Aequationes mathematicae
PY - 1989
VL - 37
IS - 2-3
SP - 279
EP - 281
KW - Darboux solutions; Euler functional equation
UR - http://eudml.org/doc/137306
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.